MathSciNet Relay Station
MathSciNet bibliographic data
MR1907686 (2003c:49010) 49J40 (65K10 90C33)
Han, Deren; Lo, Hong K. Two new self-adaptive projection methods for variational inequality problems. Comput. Math. Appl. 43 (2002), no. 12, 1529–1537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement